Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone else get naseous from birth control pills???

I am on levora birth control i feel extremly naseous when i take the pill does anyone else have this problem?

 
Anonymous

Asked by Anonymous at 11:43 AM on Jan. 12, 2011 in Health

This question is closed.
Answers (1)
  • Birth control pills are packed with hormones. Nausea happens quite a bit. Sometimes it's just temporary until your body gets used to them. Sometimes is just a reaction your body will always have to that specific pill. I went through several before finding one that didn't make me sick. If you are just starting out on this pill I'd give it a month, maybe even two. If it doesn't improve it's probably worth going back to your doctor and getting a different prescription.
    sillyt

    Answer by sillyt at 12:20 PM on Jan. 12, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN